# SDR S3692

- Difficulty date: August 25, 2005
- Submitted: August 25, 2005
- Operation: General aviation
- Aircraft: N761K
- Make and model: Cessna 210M
- Aircraft serial: 21062316
- Aircraft time: 5,265 hours
- Engine: Pwa PT6*
- System (JASC): 3246 · Wheel/Ski/Float
- Part: Wheel
- Part number: C1630040102
- Condition: Separated
- Location: Mlg
- Part time: 5,265 hours
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

TWO BOLTS IN RT MAIN WHEEL INNER FLANGE, BROKE ON LANDING, CAUSING WHEEL INNER FLANGE AND BRAKE DISC TO PARTIALLY SEPARATE FROM WHEEL HUB AND RUB INTO MAIN GEAR AXLE FITTING.  MOUNTING BOLT HOLES IN BRAKE DISC SHOW SOME ELONGATION, POSSIBLY DUE TO LOOSE BOLTS BEFORE BOLT FAILURE.  REPLACED WHEELS AND BRAKES WITH CONVERSION KIT, AND REPLACED RT MAIN GEAR AXLE FITTING.
